RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 2003, Volume 48, Issue 2, Pages 340–358 (Mi tvp288)  

This article is cited in 20 scientific papers (total in 20 papers)

Martingales and first passage times for Ornstein–Uhlenbeck processes with a jump component

A. A. Novikov

University of Technology, Sydney

Abstract: Using martingale technique, we show that a distribution of the first-passage time over a level for the Ornstein–Uhlenbeck process with jumps is exponentially bounded. In the case of absence of positive jumps, the Laplace transform for this passage time is found. Further, the maximal inequalities are also given when the marginal distribution is stable.

Keywords: exponential martingales, first-passage times, Ornstein–Uhlenbeck process, Laplace transform, moment Wald's identity, maximal inequalities, stable distribution.

DOI: https://doi.org/10.4213/tvp288

Full text: PDF file (1517 kB)
References: PDF file   HTML file

English version:
Theory of Probability and its Applications, 2004, 48:2, 288–303

Bibliographic databases:

Received: 23.01.2003

Citation: A. A. Novikov, “Martingales and first passage times for Ornstein–Uhlenbeck processes with a jump component”, Teor. Veroyatnost. i Primenen., 48:2 (2003), 340–358; Theory Probab. Appl., 48:2 (2004), 288–303

Citation in format AMSBIB
\Bibitem{Nov03}
\by A.~A.~Novikov
\paper Martingales and first passage times for Ornstein--Uhlenbeck processes with a jump component
\jour Teor. Veroyatnost. i Primenen.
\yr 2003
\vol 48
\issue 2
\pages 340--358
\mathnet{http://mi.mathnet.ru/tvp288}
\crossref{https://doi.org/10.4213/tvp288}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2015456}
\zmath{https://zbmath.org/?q=an:1056.60039}
\transl
\jour Theory Probab. Appl.
\yr 2004
\vol 48
\issue 2
\pages 288--303
\crossref{https://doi.org/10.1137/S0040585X97980403}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000222357100007}


Linking options:
  • http://mi.mathnet.ru/eng/tvp288
  • https://doi.org/10.4213/tvp288
  • http://mi.mathnet.ru/eng/tvp/v48/i2/p340

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Patie P., “On a martingale associated to generalized Ornstein–Uhlenbeck processes and an application to finance”, Stochastic Process. Appl., 115:4 (2005), 593–607  crossref  mathscinet  zmath  isi  scopus
    2. Novikov A., Melchers R.E., Shinjikashvili E., Kordzakhia N., “First passage time of filtered Poisson process with exponential shape function”, Probabilistic Engineering Mechanics, 20:1 (2005), 57–65  crossref  isi  elib  scopus
    3. Jacobsen M., Jensen A.T., “Exit times for a class of piecewise exponential Markov processes with two–sided jumps”, Stochastic Process. Appl., 117:9 (2007), 1330–1356  crossref  mathscinet  zmath  isi  elib  scopus
    4. Jakubowski T., “The estimates of the mean first exit time from a ball for the alpha-stable Ornstein–Uhlenbeck processes”, Stochastic Process. Appl., 117:10 (2007), 1540–1560  crossref  mathscinet  zmath  isi  scopus
    5. A. A. Novikov, “On Distributions of First Passage Times and Optimal Stopping of AR(1) Sequences”, Theory Probab. Appl., 53:3 (2009), 419–429  mathnet  crossref  crossref  mathscinet  zmath  isi
    6. Avram F., Usabel M., “The Gerber-Shiu expected discounted penalty-reward function under an affine jump-diffusion model”, Astin Bull., 38:2 (2008), 461–481  crossref  mathscinet  zmath  isi  scopus
    7. Novikov A., Kordzakhia N., “Martingales and first passage times of AR(1) sequences”, Stochastics, 80:2-3 (2008), 197–210  crossref  mathscinet  zmath  isi  scopus
    8. Borovkov K., Novikov A., “On exit times of Levy-driven Ornstein–Uhlenbeck processes”, Statist. Probab. Lett., 78:12 (2008), 1517–1525  crossref  mathscinet  zmath  isi  scopus
    9. Xing X., Zhang W., Wang Y., “The stationary distributions of two classes of reflected Ornstein–Uhlenbeck processes”, J. Appl. Probab., 46:3 (2009), 709–720  crossref  mathscinet  zmath  isi  elib  scopus
    10. Bankovsky D., Sly A., “Exact conditions for no ruin for the generalised Ornstein–Uhlenbeck process”, Stochastic Process. Appl., 119:8 (2009), 2544–2562  crossref  mathscinet  zmath  isi  elib  scopus
    11. Abbring J.H., “Mixed Hitting-Time Models”, Econometrica, 80:2 (2012), 783–819  crossref  mathscinet  zmath  isi  elib  scopus
    12. Bo L., “First Passage Times of Reflected Ornstein–Uhlenbeck Processes with Two-Sided Jumps”, Queueing Syst., 73:1 (2013), 105–118  crossref  mathscinet  zmath  isi  scopus
    13. Bo L., Ren G., Wang Y., Yang X., “First Passage Times of Reflected Generalized Ornstein–Uhlenbeck Processes”, Stoch. Dyn., 13:1 (2013), 1250014  crossref  mathscinet  zmath  isi  elib  scopus
    14. Graczyk P., Jakubowski T., Luks T., “Martin Representation and Relative Fatou Theorem for Fractional Laplacian with a Gradient Perturbation”, Positivity, 17:4 (2013), 1043–1070  crossref  mathscinet  zmath  isi  scopus
    15. Hsiau Sh.-R., Lin Y.-Sh., Yao Y.-Ch., “Logconcave Reward Functions and Optimal Stopping Rules of Threshold Form”, Electron. J. Probab., 19 (2014), 120  crossref  mathscinet  zmath  isi  scopus
    16. Duhalde X. Foucart C. Ma Ch., “On the Hitting Times of Continuous-State Branching Processes With Immigration”, Stoch. Process. Their Appl., 124:12 (2014), 4182–4201  crossref  mathscinet  zmath  isi  scopus
    17. Habtemicael S. SenGupta I., “Ornstein–Uhlenbeck Processes For Geophysical Data Analysis”, Physica A, 399 (2014), 147–156  crossref  mathscinet  adsnasa  isi  scopus
    18. Ma R., “Lamperti Transformation For Continuous-State Branching Processes With Competition and Applications”, Stat. Probab. Lett., 107 (2015), 11–17  crossref  mathscinet  zmath  isi  scopus
    19. Zhou J., Wu L., Bai Ya., “Occupation Times of Levy-Driven Ornstein–Uhlenbeck Processes With Two-Sided Exponential Jumps and Applications”, Stat. Probab. Lett., 125 (2017), 80–90  crossref  mathscinet  zmath  isi  scopus
    20. Ernstsen R.R., Boomsma T.K., “Valuation of Power Plants”, Eur. J. Oper. Res., 266:3 (2018), 1153–1174  crossref  mathscinet  zmath  isi  scopus
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:820
    Full text:90
    References:120

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019